# SDR FDKA200711322

- Difficulty date: November 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 13,974 hours, 13,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 5114
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,507 hours, 6,302 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6074 JFK (1415 PHX LCL) - FLAP LOW SPEED MESSAGE.  MX REPLACED FLAP FECU.  OPS GOOD.
